# SDR CALA2018010200010

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 61,269 hours, 21,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT WILL NOT PRESSURIZE . OUTFLOW VALVE SHOWS CLOSED IN MANUAL. ADJUSTED 1L GUIDE ARM, REF AMM 52-11-00-820-801 FIGURE 502. DOOR OPERATES NORMALLY. PRESSURIZED AIRCRAFT NO LEAKS NOTED. VERIFIED SAFETY AND SECURITY OF GUIDE ARM JAM NUT AND LOCK CHANNEL ONLY, REFERENCE AMM TASK 52-11-00-820-801 STEP H. (1), (A) (B) AND (C). OPS CHECK OK. OUTFLOW VALVE OPERATES NORMALLY.
